Para-contact para-complex semi-Riemannian submersions
Articles > Article · 2014
Authors: Yilmaz Gündüzalp, Bayram ŞAHİN
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, Journal Indexed in SCI Expanded, International, Scopus, 2014, vol 37, pp 139-152
Summary
We introduce the concept of para-contact para-complex semi-Riemannian submersions from an almost para-contact metric manifold onto an almost para-Hermitian manifold. We provide an example and show that the vertical and horizontal distributions of such submersions are invariant with respect to the almost para-contact structure of the total manifold. Moreover, we investigate various properties of the O'Neill's tensors of such submersions and find the integrability of the horizontal distribution. We also obtain curvature relations between the base manifold and the total manifold. The paper is also focused on the transference of structures defined on the total manifold.